Asymptotics of a nonlinear delay differential equation

J.J.A.M. Brands

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Sufficient conditions will be given for the existence of the limit of f(x) for x¿8 if f is a solution of w(x)f'(x) = g(f(x - 1) - f(x)).
Original languageEnglish
Pages (from-to)353-359
Number of pages7
JournalIndagationes Mathematicae (Proceedings)
Volume83
Issue number4
DOIs
Publication statusPublished - 1980

Fingerprint

Dive into the research topics of 'Asymptotics of a nonlinear delay differential equation'. Together they form a unique fingerprint.

Cite this